Translator Disclaimer
April 2014 Irreducible Harish-Chandra modules over extended Witt algebras
Xiangqian Guo, Genqiang Liu, Kaiming Zhao
Author Affiliations +
Ark. Mat. 52(1): 99-112 (April 2014). DOI: 10.1007/s11512-012-0173-9

Abstract

Let d be a positive integer, $A={\mathbb{C}} [t_{1}^{\pm1},\ldots ,t_{d}^{\pm1}]$ be the Laurent polynomial algebra, and $W=\operatorname{Der} (A)$ be the derivation Lie algebra of A. Then we have the semidirect product Lie algebra WA which we call the extended Witt algebra of rank d. In this paper, we classify all irreducible Harish-Chandra modules over WA with nontrivial action of A.

Citation

Download Citation

Xiangqian Guo. Genqiang Liu. Kaiming Zhao. "Irreducible Harish-Chandra modules over extended Witt algebras." Ark. Mat. 52 (1) 99 - 112, April 2014. https://doi.org/10.1007/s11512-012-0173-9

Information

Received: 10 May 2012; Revised: 23 June 2012; Published: April 2014
First available in Project Euclid: 30 January 2017

zbMATH: 06399251
MathSciNet: MR3175296
Digital Object Identifier: 10.1007/s11512-012-0173-9

Rights: 2012 © Institut Mittag-Leffler

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.52 • No. 1 • April 2014
Back to Top